Acne since stopping BC Pill - anyone found anything that works?

Discussion in 'Trying To Conceive #1' started by Jayneypops, Jun 3, 2011.

  1. Jayneypops

    Jayneypops Mum to 2 Fairy Princesses

    Joined:
    Apr 18, 2011
    Messages:
    889
    Likes Received:
    0
    Hi,

    I had been on the pill for 10 years continuously, and when I came off in Dec 2010 my skin became awful straight away. Its mainly on my chin and I get a mixture of small pimples and huge sore 'boil-like' spots. As soon as 1 goes another comes.

    I obviously dont want to go back on the pill, does anyone know of a safe way to balance my hormones while TTC?

    (I am trying Freederm gel at the moment, and Oxy 10 Benzoyl Peroxide both of which are helping a bit)

    Has anyone found anything that helps with hormonal acne?
     
  2. Mazzy17

    Mazzy17 Well-Known Member

    Joined:
    Sep 19, 2010
    Messages:
    4,339
    Likes Received:
    0
    Hi,

    I have suffered from acne since my teens. The thing which keeps mine at bay is weekly face masks using Mudd brand and wash with St Ives peach facial scrub (blemish control).

    Hope thats some kind of use :flower:
     
  3. rj84

    rj84 Cautiously pregnant

    Joined:
    Nov 28, 2010
    Messages:
    231
    Likes Received:
    0
    i too have struggled with acne since coming off BC - I went on it for that reason - I have found taking off make up or having make up free days have helped. I had a facial in a spa on wednesday (part of my and hubby's task to de-stress me!) and that has helped my face already. I constantly feel horrid and greasy. I'm using night gel too such as witch hazel to clear up blemishes left over. Hope that helps (oh I too use St Ives Blemish free and think that has helped too and clinique no soap face wash i think stps your skin from drying out too much with all the astringent we put on it following the spots!)

    xxxxx
     
  4. RedheadBabies

    RedheadBabies Expecting #3!

    Joined:
    May 21, 2011
    Messages:
    328
    Likes Received:
    0
    Sun always helps my face. I was on Accutane as a teen, because nothing else worked for me. Once that cleared up everything, I went on the pill. Was on it for 8 years, went off, and BAM! Feel like my skin belongs to a high school freshman! If you can go without make-up, it seems to help me. If you Google acne and the sun, I'm sure something will come up. My faces is always the most clear in the summer.
     
  5. ourfate

    ourfate Mommy to Grayson

    Joined:
    Apr 20, 2011
    Messages:
    1,267
    Likes Received:
    0
    Hey, i have a lot of acne aswell after coming off BC, i find if i do my daily face wash with Clean and clear advantage plus, which has 5% benzoyl peroxide and then i put on clean and clear persa gel which also has 5% benzoyl peroxide before bed it keeps them at bay, i still get the little ones but they arent half as bad!
     
  6. Amethyste

    Amethyste Mummy to Ella

    Joined:
    May 26, 2011
    Messages:
    1,601
    Likes Received:
    0
    Got the exact same problem, acne on the top of the back scince i stopped it few months ago. Even with i the pill I always had a bit on the face but the back..I was so desperate, I even put some foundation on my back for my friend's wedding !! lol. I am trying the clearskin night pad and i must admit it make them a bit less red. I am also trying the clearskin night cream but i have just started.
     
  7. kimberly17

    kimberly17 Well-Known Member

    Joined:
    May 30, 2011
    Messages:
    205
    Likes Received:
    0
    I have this same problem!! My back has broken out just terrible and its been like this for a good three weeks straight! Im gonna start using witch hazel again it dry it all out.
     
  8. Armywife84

    Armywife84 Guest

    Honestly, I would give it about a month or 2 to see if it evens out with what you're doing now. Everyone's skin is different, what works for one person isn't necessarily going to work for you.

    If it's that bad, I would see a dermatologist, the most they can prescribe you is a prescription strength topical gel. Since you're ttc they won't want to place you on any pills. I use Benzaclin and it helps keep my face in check.
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice